MAUDE Adverse Event Report: TORNIER INC SHOULDER ID PRM REV GLENOID 25MM POST CENTERED 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC SHOULDER ID PRM REV GLENOID 25MM POST CENTERED 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Hematoma (1884); Pain (1994); Embolism/Embolus (4438); Thrombosis/Thrombus (4440)
Date of Event 02/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "subject: (b)(6) study: shoulder id.Patient presented to ed (b)(6) 2025 s/p generalized weakness (slid to floor from chair) and fever and was found to have acute pe [pulmonary embolism].Patient hospitalized at osu beginning (b)(6) 2025.X-ray of r shoulder obtained in ed and showed intact hardware without complication.(b)(6) 2025 - hematoma - narrative: left lower quadrant (llq) abdominal pain secondary to large active rectus sheath hematoma in the setting of new anticoagulation therapy.Warfarin held and reversed w/ vitamin k.Pt remains hospitalized.(b)(6) 2025: acute deep venous thrombosis in left gastrocnemius veins.Pt remains hospitalized.Outcome: not recovered/not resolved".

Brand Name
SHOULDER ID PRM REV GLENOID 25MM POST CENTERED 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21572495
Report Number0001649390-2025-00131
Device Sequence Number20940283
Product Code PHX
UDI-Device Identifier00840338604286
UDI-Public00840338604286
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ603
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight101 KG